# SDR 08FDEA03078

- Difficulty date: July 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: NRC6049506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 3 SPOILER IS DELAMINATED ON THE LOWER SURFACE AT THE OUTBD CORNER.  REPLACED THE LOWER SKIN, DOUBLER AND PARTIAL CORE THEN BONDED IT IAW DC/MD-10 SRM 57-10-00, VOL I AND SRM 51-71-00, VOL II.  PRIMED AND SEALED IAW DC/MD-10 SRM 51-21-01, VOL II.  ACCOMPLISHED ALL WORK ON W/O 3283309 AND NON-ROUTINE NR N00270.
